# SDR AALA2018060879032

- Difficulty date: May 17, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005720000
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY AFT DOOR HINGE FITTING RIGHT HAND ON NOSE WHEEL WELL BETWEEN FR 18 TO FR 20, STRINGER 40 RIGHT TO STRINGER 43 RIGHT. REPLACED HINGE FITTING PER CMM 52-82-32.
